Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1989, Volume 28, Number 1, Pages 83–104 (Mi al2048)  

This article is cited in 10 scientific papers (total in 10 papers)

Abelian groups with a $\tau$-adic relation

A. A. Fomin


Full text: PDF file (8841 kB)

English version:
DOI: https://doi.org/10.1007/BF01980609

Bibliographic databases:

UDC: 519.443
Received: 14.07.1987

Citation: A. A. Fomin, “Abelian groups with a $\tau$-adic relation”, Algebra Logika, 28:1 (1989), 83–104

Citation in format AMSBIB
\Bibitem{Fom89}
\by A.~A.~Fomin
\paper Abelian groups with a $\tau$-adic relation
\jour Algebra Logika
\yr 1989
\vol 28
\issue 1
\pages 83--104
\mathnet{http://mi.mathnet.ru/al2048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061859}


Linking options:
  • http://mi.mathnet.ru/eng/al2048
  • http://mi.mathnet.ru/eng/al/v28/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Fomin, “Torsion-free Abelian groups of rank 3”, Math. USSR-Sb., 68:1 (1991), 1–17  mathnet  crossref  mathscinet  zmath  isi
    2. I. V. Karpova, “On a class of torsion-free Abelian groups of finite rank”, Math. Notes, 55:6 (1994), 589–595  mathnet  crossref  mathscinet  zmath  isi
    3. E. M. Kovyazina, “Butler groups with a single $\tau$-adic relation”, Math. Notes, 60:6 (1996), 666–670  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. V. Cherednikova, “Rings of quasi-endomorphisms of strongly indecomposable torsion-free Abelian groups”, Math. Notes, 63:5 (1998), 670–678  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. A. Fomin, “A category of matrices representing two categories of Abelian groups”, J. Math. Sci., 154:3 (2008), 430–445  mathnet  crossref  mathscinet  zmath  elib  elib
    6. A. V. Cherednikova, “On the quasi-endomorphism rings of quasi-decomposable torsion-free Abelian groups of rank $4$ with a strongly indecomposable quasi-summand of rank $2$”, J. Math. Sci., 230:3 (2018), 491–501  mathnet  crossref  mathscinet  elib
    7. A. V. Cherednikova, “Rings of quasi-endomorphisms of some direct sums of torsion-free Abelian groups”, Russian Math. (Iz. VUZ), 61:1 (2017), 53–68  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    8. A. V. Cherednikova, “O koltsakh kvaziendomorfizmov nekotorykh silno nerazlozhimykh abelevykh grupp bez krucheniya ranga 4”, Chebyshevskii sb., 18:2 (2017), 245–255  mathnet  crossref  mathscinet  elib
    9. E. I. Kompantseva, A. A. Fomin, “Faktorno delimye gruppy i gruppy bez krucheniya, sootvetstvuyuschie konechnym abelevym gruppam”, Chebyshevskii sb., 20:2 (2019), 221–233  mathnet  crossref
    10. A. V. Cherednikova, “Koltsa kvaziendomorfizmov nekotorykh kvazirazlozhimykh abelevykh grupp bez krucheniya ranga 4”, Fundament. i prikl. matem., 22:5 (2019), 159–176  mathnet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:11
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021